Heart Palpitations From MMS = Parasite Activity
MMS probably induces heart symptoms because it is actually expelling parasites fromt he heart muscle and valves.
I had some worms in my heart and felt some twinges of discomfort in the heart area while on Humaworm and the next morning there were the worms in the stool, skinny ones about an inch long.
I am young but in the last 1 1/2 years have been experiencing palpitations, arhythmia, heart discomfort, etc. It was very strange as I am a fit health concious whole foods eater.
So what I am getting at is that if people experience arhythmia or palpitations while on Miracle-Mineral-Supplement it is probably nasty heart parasites (which a ton of people have!) dying and being expelled. I would take it as a good sign that Miracle-Mineral-Supplement is actually working! Back the dose down a little and press on!
By the way, the strange feelings in my heart have gone away now after the antiparasite protocols I've been using which have included MMS.
Copyright 1999 - 2015 www.curezone.org
0.094 sec, (1)